# SDR AALA201706299001

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 55,543 hours, 20,837 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0242A28A0
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM LANDING GEAR DID NOT UPLOCK DURING GEAR RETRACTION.  GEAR WAS HUNG. CYCLED GEAR HANDLE IAW ECAM PROCEDURE AND GEAR RETRACTED. REPLACED RELAY 62GA IAW TSM 32-31-00-810-808-A 48GA.  AIRCRAFT WAS GROUNDED.
